# SDR SWAA2021052470113

- Difficulty date: May 7, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 767-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT# A45-013; AFT CARGO PIT; FLOOR SUPPORT RAIL HAS CORROSION; WL: 156; RBL: 14; STA: 767 TO 807. ; / REMOVED CORROSION IAW B737 SRM 51-10-02-0G-0. ORIGINAL T .071' REMAINING .058'; LOSS OF .013. OUT OF LIMITS IAW B737 SRM 53-00-53-1A-2 FIG 103 VIEW A-A. AAR TOOL # 32351 CAL DUE 01/12/22; REMOVED DAMAGED SECTION OF TRACK AT RBL 14 STA 747+10- STA 887 IAW B737 SRM 51-40-02-0G-0; VERIFIED REMOVAL OF CORROSION AND VERIFIED REMOVAL OF SEAT TRACK FROM STA 747 TO STA 887
